# SDR CA000928011

- Difficulty date: September 11, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 49,997 hours
- Engine: Pwa PT6A28
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Part number: 1240084CR0190
- Condition: Leaking
- Location: 1/2 From Fittin
- Component: Gear Power Pack, Beech, 9938800213
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

(CAN) HYDRAULIC POWER PACK STARTED TO CYCLE FREQUENTLY AND THE HYDRAULIC LOW LIGHT CAME ON AND STAYED ON.  HYDRAULIC CONTROL CIRCUIT BREAKER TRIPPED.  PILOT RETURNED TO BASE AND DID A MANUAL EXTENSION AND LANDED AIRCRAFT WITH 3 GREEN.  MAINTENANCE FOUND LINE GOING FROM MAINTENANCE VALVE TO POWER PACK GEAR UP SIDE TO BE LEAKING.  LINE REPLACED AND CHECKED SERVICEABLE.  (X)
